# SDR UHLA2012112100368

- Difficulty date: November 21, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 17,840 hours, 11,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT STRIPS ON FLOOR NOT ILLUMINATING.  REPLACED THREE FORWARD EMERGENCY LIGHT STRIPS IAW EMB 170 AMM 33-50-2.
